# SDR CALA2021092801709

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: D53480011220
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6071) TOP OF FUSELAGE SKIN UNDER VERT STAB SEVERAL HE ADS HAVE CORROSION, FWD AND BETWEEN LH&RH AFT VERT STAB MOUNT BR ACKETS.DOT NO. 17-71() 69,400 TOTAL AIRCRAFT FLIGHT CYCLES PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02758.   ACCOMPLISHED BY VT MAE MOBILE EMP: V922369 COMPLIED WITH INTERIM REPAIR OF FUSELAGE CROWN SKIN FR69 - FR70, STR 3LH - STR 3RH IAW ECRA 5331-02758. AS PER ECRA THIS DTA DIP CREATED TO READ: ON OR BEFORE THE ACCUMULATION OF ADD EMP:V922369 OK TO CARRY PER ECRA 5331-02758, ON OR BEFORE THE ACCUMULATION TOMC-APPROVAL FROM SC1ELBYC COMMENT OF 69,400 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5331-02758. RII INSPECTION ACCOMPLISHED IAW GMM 09-25-05 QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
